Box-Cox transformations in linear models: Large sample theory and tests of normality

Stephens, Michael A., Lockhart, Richard A., Chen, Gemai . Canadian Journal of Statistics 2002. 30 (2) :177-209

Locate this article in:

Bibtex

@article{CIS-442155,
  Author = {Stephens, Michael A. and Lockhart, Richard A. and Chen, Gemai},
  Title = {Box-Cox transformations in linear models: Large sample theory and tests of normality},
  Journal = {Canadian Journal of Statistics},
  Volume = {30},
  Number = {2},
  Year = {2002},
  Pages = {177--209},
  Keywords = {}
}

Similar articles